# SDR ASAA2016112818874

- Difficulty date: November 28, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 9,658 hours, 3,190 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW HEAT CAUTION LIGHT ILLUMINATED, RESET SWITCH IAW QRH, CAUTION LIGHT ILLUMINATED AGAIN. ACFT GROUNDED. ACCOMPLISHED BITE CHECK OF RIGHT SIDE WHCU. BIT TEST OK. ACCOMPLISHED WINDOW HEAT SYSTEM OPERATIONAL TEST, TEST PASSES FOR RIGHT SIDE WINDOW, IAW AMM 30-41-00/501. LAST FAULT LOGGED WAS WINDOW HEAT SENSOR. CHECK OF FLEX CORD OK, WINDOW SENSOR TERMINALS SECURE.
